arrow
Volume 17, Number 1
Previous Issue Next Issue

Jie-Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14.

Preview Full PDF 2057 20474 Abstract

Lie-Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24.

Preview Full PDF 2147 20290 Abstract

Xue-Li Dou & Guan-Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32.

Preview Full PDF 2210 20685 Abstract

Guo-Jin Wang & T. W. Sederberg

J. Comp. Math., 17 (1999), pp. 33-40.

Preview Full PDF 2237 21064 Abstract

Jin Li, Ze-Min Chen & Zi-Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58.

Preview Full PDF 2083 20626 Abstract

Hou-De Han & Wei-Jun Tang

J. Comp. Math., 17 (1999), pp. 59-72.

Preview Full PDF 2242 20446 Abstract

Lung-An Ying

J. Comp. Math., 17 (1999), pp. 73-88.

Preview Full PDF 2187 20715 Abstract

Wei-Qing Ren & Jin-Xi Zhao

J. Comp. Math., 17 (1999), pp. 89-96.

Preview Full PDF 2196 21383 Abstract

Che Sun & Shu-Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112.

Preview Full PDF 2071 20510 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard